# SDR CALA2025062005749

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 47,026 hours, 5,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19090003
- Part serial: 0471
- Condition: Delaminated
- Location: Zone 200
- Part time: 47,026 hours, 5,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAP. LEFT WINDOW DELAMIN ATED. CREW BRIEFS THAT CAPTAIN LEFT SIDE WINDOW DELAMINATED IN FLIGHT, PHOTOS FROM CREW ATTACHED. EXTREME LOUD NOISE AND VIBRATION NOTICED SOON AFTER TAKEOFF, LAYER OF ICE FORMED AND VIBRATION WAS VISIBLE FROM FLIGHT DECK. DELAMINATION STARTED FROM BOTTOM OF L2 WINDSHIELD INTO CENTER. STARTED REMOVAL OF LEFT #2 WINDOW UP TO AND INCLUDING STEP C (4) (A) REF AMM DMC-B787-A-56-11-05-00A-520A-A STARTED REMOVAL OF FASTNERS ON CD POST.  SOME ARE STRIPPED AND WILL REQUIRE DRILLING  COMPLETED FLIGHT COMPARTMENT #2 WINDOW REMOVAL PROCEDURE REF AMM DMC-B787-A-56-11-05-00A-520A-A .INSTALLATION AND OP CHECK REQUIRE LEFT NUMBER 2 FLIGHT DECK WINDSHIELD INSTALLATION ACCOMPLISHED UP TO STEP 4 LINE R REF AMM 56-11-05, DWELL TIME OF 8-12 HOURS REQ BEFORE FINAL TORQUE AND SEALANT   REF ECRA 5611-01378 PTFE DRY FILM LUBRICANT MS-122XD WAS USED IN LIEU OF MS-122AD .
